# SDR SWAA2021060887776

- Difficulty date: May 28, 2020
- Submitted: June 8, 2021
- Operation: Air carrier
- Aircraft: N928WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36890
- Aircraft time: 40,809 hours, 24,748 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT FLOOR STRUCTURE STA 847 TO 867; S-25R; FLOOR SHIELD HAS VARIOUS AREAS OF CORROSION. / REMOVED CORROSION FOUND 100% MATERIAL LOSS FOUND OUT OF LIMIT IAW SRM 53-00-53-1A-1 VERIFIED MATERIAL P/N 146A8127-10 IAW B737-700 DWG #146A0081 REV A ATAG WN2125; LOCATED AND DRILL IAW 1-40-01-0G-0; INSTALLED NEW P/N 146A8127-10 ATAG WN2125
